# SDR AU981386

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Part number: ARBL3E
- Condition: Broke
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT FLAP INBOARD ACTUATING ROD FORWARD ROD END BROKEN THROUGH THE THREADED SECTION IN THE AREA OF THE LOCKNUT. SUBMITTER SUSPECTED CAUSE AS OVERTORQUING OF THE LOCK NUT WITH THE FLAPS BEING OUT OF ADJUSTMENT AS A CONTRIBUTING FACTOR.
